# SDR CALA2014021090334

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 41,623 hours, 17,250 cycles
- Engine: Iae V2522A5
- Engine time: 37,582 hours, 15,582 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Drum
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SN V11200 IAW EC3071-2 & EA 7241-01201, 7TH STAGE DRUM HAS MISSING COATING UNDER PATH OF PROBE HEAD, MISSING COATING AREA LARGER THEN PROBE.  PICTURES POSTED ON RVI SITE.  ENG MUST BE CHANGED PRIOR TO FLT.
